# SDR SWAA012503

- Difficulty date: September 4, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N519SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25318
- Aircraft time: 32,453 hours, 32,421 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 6973066
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK AT DALFORT, FOUND LH AILERON INBD ATTACH FITTING CRACKED.                        R&R AILERON FITTING PER SRM.
